# SDR VNAA2011122000012

- Difficulty date: December 15, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N241PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7909
- Aircraft time: 18,419 hours, 19,142 cycles
- Engine: Ge CF343B1
- Engine time: 16,950 hours, 17,510 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 32725706
- Part serial: 12441
- Condition: Binding
- Location: Thrust Reverser
- Part time: 18,874 hours, 19,422 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED R REV UNLOCK CAS MESSAGE JUST BEFORE V1 ON TAKEOFF FROM CAK.  CREW RETURNED TO CAK AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THRUST REVERSER SYSTEM AND REMOVED AND REPLACED THE FOLLOWING COMPONENTS FOR THE RIGHT THRUST REVERSER:  PDU (POWER DRIVE UNIT), INBOARD LOWER INBOARD ACTUATOR AND BOLT, UPPER OUTBOARD ACTUATOR, UPPER INBOARD ACTUATOR LINK AND UPPER FLEX SHAFT.  MAINTENANCE PERFORMED CHECKS.  ALL WORK ACCOMPLISHED BY MAINTENANCE USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
